American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] M. D. Velichka, M. J. Jacobson Jr. and A. Stein. Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields. Math. Comp. 83 (2014) 935-963.
Abstract, references, and article information
View Article: PDF

[2] Omran Ahmadi and Robert Granger. An efficient deterministic test for Kloosterman sum zeros. Math. Comp. 83 (2014) 347-363.
Abstract, references, and article information
View Article: PDF

[3] Peter Bruin. Computing in Picard groups of projective curves over finite fields. Math. Comp. 82 (2013) 1711-1756.
Abstract, references, and article information
View Article: PDF

[4] Antonio Cafure and Guillermo Matera. Fast computation of a rational point of a variety over a finite field. Math. Comp. 75 (2006) 2049-2085. MR 2240649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005) 389-410. MR 2085899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] P. Gaudry and É. Schost. Modular equations for hyperelliptic curves. Math. Comp. 74 (2005) 429-454. MR 2085901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. Miret, R. Moreno, A. Rio and M. Valls. Determining the $2$-Sylow subgroup of an elliptic curve over a finite field. Math. Comp. 74 (2005) 411-427. MR 2085900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kamal Khuri-Makdisi. Linear algebra algorithms for divisors on an algebraic curve. Math. Comp. 73 (2004) 333-357. MR 2034126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Berit Skjernaa. Satoh's algorithm in characteristic 2. Math. Comp. 72 (2003) 477-487. MR 1933832.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. D. Galbraith, S. M. Paulus and N. P. Smart. Arithmetic on superelliptic curves. Math. Comp. 71 (2002) 393-405. MR 1863009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Gerard van der Geer and Marcel van der Vlugt. Tables of curves with many points. Math. Comp. 69 (2000) 797-810. MR 1654002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. Lercier and F. Morain. Computing isogenies between elliptic curves over $F_{p^n}$ using Couveignes's algorithm. Math. Comp. 69 (2000) 351-370. MR 1642770.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Gerhard Frey and Hans-Georg Rück. A remark concerning $m$-divisibility and the discrete logarithm in the divisor class group of curves . Math. Comp. 62 (1994) 865-874. MR 1218343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] A. O. L. Atkin and F. Morain. Elliptic curves and primality proving . Math. Comp. 61 (1993) 29-68. MR 1199989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. O. L. Atkin and F. Morain. Finding suitable curves for the elliptic curve method of factorization . Math. Comp. 60 (1993) 399-405. MR 1140645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Alfred J. Menezes, Scott A. Vanstone and Robert J. Zuccherato. Counting points on elliptic curves over $\bold F\sb {2\sp m}$ . Math. Comp. 60 (1993) 407-420. MR 1153167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] David R. Hayes. On the reduction of rank-one Drinfel'd modules . Math. Comp. 57 (1991) 339-349. MR 1079021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Hans-Georg Rück. A note on elliptic curves over finite fields . Math. Comp. 49 (1987) 301-304. MR 890272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] David G. Cantor. Computing in the Jacobian of a hyperelliptic curve . Math. Comp. 48 (1987) 95-101. MR 866101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] René Schoof. Elliptic curves over finite fields and the computation of square roots mod $p$ . Math. Comp. 44 (1985) 483-494. MR 777280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1